# SDR SWIA200211006

- Difficulty date: July 2, 2002
- Submitted: July 10, 2002
- Operation: Air carrier
- Aircraft: N590SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7077
- Aircraft time: 15,976 hours, 15,465 cycles
- Engine: Ge CF343B1
- Propeller: Na
- System (JASC): 5240 · Service Doors
- Part: Seal
- Condition: Dirty
- Location: Galley Door
- Stage of operation: CL
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

CLIMBING THROUGH 25,000 FEET, WITH A CABIN ALTITUDE OF 7.0, A VIBRATION STARTED THAT SEEMED TO BE COMING FROM THE FORWARD GALLEY DOOR.  THE FLIGHT ATTENDANT ALSO REPORTED LOUD NOISE AND VIBRATION COMING FROM GALLEY DOOR.REPLACED DOOR SEAL IAW MM 52-41-07.   FOUND CENTER PLUNGER ASSEMBLY FORK BENT.  REMOVED AND REPLACED SERVICE DOOR CENTER PLUNGER ASEEMBLY WITH NEW PLUNGER ASSEMBLY IAW 52-41-00.  OPS CHECK GOOD.
